# SDR USAA002082

- Difficulty date: December 8, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 45,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED .5 INCH, FORWARD FASTENER LBL 28, WL 207, STATION 179.  INSTALLED NEW WEB SECTION PER SRM 51-30-0 AND 51-10-01. (M)
